# SDR DALA2022020800832

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 2,951 hours, 1,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AD RELATED WORK CARD 5352-01038-0A1A, FOUND L/H LONGERON CRACKED. REMOVED PANELS FOR ACCESS AND DISCONNECTED CENTER RA ANT FOR PANEL REMOVAL. DISCONNECTED L/H AND R/H RA CABLES FPR F.O.M. REMOVED FRAME ASSY AND OK TO INSTALL NEW FRAME 509872.OK TO INSTALL NEW FRAME 718912 WIP. INSTALLED FRAME ASSY PER DRAWING NUMBER C02383100 WAITING FOR ERA 509872. INSTALLED CTR AFT RA ANTENNA PER A220 AMP 34-44-0. NEEDS SELF LEVELING AND AERODYNAMIC SEALANT 560857. ADDED SELF LEVELING SEALER AND OPS CHECKED RA SYSTEM PER A220 AMP 34-44. OPS CHECK GOOD. (LP# 2113211)
